MAUDE Adverse Event Report: LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE; GUIDEWIRE, PRODUCT CODE: DQX

LAKE REGION MEDICAL LIMITED PHOENIX GUIDEWIRE; GUIDEWIRE, PRODUCT CODE: DQX
Model Number OFG2524LF
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No device was returned for analysis.A review of the device history records for the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.The complaint is non-verifiable as the product was not returned for evaluation.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided by the supporting documentation, "device interaction", "improper handling" and/or "undetermined cause" appears to have impacted on the event as reported.Without the return of the actual device in question for evaluation, lake region medical is unable to determine the exact cause for this incident.Lake region medical has no open preventative action specific to manufacturing this product differently.
 
Event or Problem Description
Hello new ross complaint handling group: we have received a complaint for phoenix light support guidewire: pg14300lf, lot: 7932023 where the distal wire tip broke.A snare was attempted to remove the broken tip but was unsuccessful, thus the distal tip remained in the left femoral artery.The device will not be returned for evaluation.Please let us know if you have any further questions.Thank you.Complaint # (b)(4).Date of event: 10/07/2025.Philips reportability aware date: 10/08/2025.Country: france (fra).Nature of complaint: at the end of the procedure during the retrieval of the phoenix catheter system, the guide wire was broken in 2 parts.The distal part remained in the left femoral artery.The practician has tried to catch it with a snare but without success.Device will not be returned.Type of case: periphera.L access location: femoral.Vessel tortuosity: severe.Procedure type: therapeutic.Was resistance encountered? no.Lesion calcification: severe.Type of "target" lesion: calcified.Peripheral vessel: common femoral.Vessel segment: prox.Access approach: contralateral.Chronic total occlusion (cto)? unknown.Did an embolization occur? yes.Was the support clip used? (phoenix catheter): yes.
 
Event or Problem Description
Hello new ross complaint handling group: we have received a complaint for phoenix light support guidewire: pg14300lf, lot 7932023 where the distal wire tip broke.A snare was attempted to remove the broken tip but was unsuccessful, thus the distal tip remained in the left femoral artery.The device will not be returned for evaluation.Please let us know if you have any further questions.Thank you.Complaint # (b)(4) date of event: 10/07/2025.Philips reportability aware date: 10/08/2025.Country: france (fra).Nature of complaint: at the end of the procedure during the retrieval of the phoenix catheter system, the guide wire was broken in 2 parts.The distal part remained in the left femoral artery.The practician has tried to catch it with a snare but without success.Device will not be returned.Type of case: peripheral.Access location: femoral.Vessel tortuosity: severe.Procedure type: therapeutic.Was resistance encountered? no.Lesion calcification: severe.Type of "target" lesion: calcified.Peripheral vessel: common femoral.Vessel segment: prox.Access approach: contralateral.Chronic total occlusion (cto)? unknown.Did an embolization occur? yes.Was the support clip used? (phoenix catheter): yes.
 
Additional Manufacturer Narrative

Brand Name
PHOENIX GUIDEWIRE
Common Device Name
GUIDEWIRE, PRODUCT CODE: DQX
Manufacturer (Section D)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI  Y34 K825
Manufacturer (Section G)
LAKE REGION MEDICAL LIMITED
butlersland
new ross
co. wexford, irl Y34 K 825
EI   Y34 K825
Manufacturer Contact
katie slattery
butlersland
new ross
co. wexford, irl Y34 K-825
EI   Y34 K825
MDR Report Key23416036
Report Number9681477-2025-00118
Device Sequence Number9085170
Product Code DQX
UDI-Device Identifier10845225002760
UDI-Public(01)10845225002760(17)260928(10)7932023
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K080144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/11/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date09/28/2026
Device Model NumberOFG2524LF
Device Lot Number7932023
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/09/2025
Supplement Date Received by Manufacturer10/09/2025
Initial Report FDA Received Date10/29/2025
Supplement Report FDA Received Date11/11/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/29/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown